MAUDE Adverse Event Report: UNOMEDICAL S.R.O. GENTLECATH GLIDE; CATHETER, UROLOGICAL

UNOMEDICAL S.R.O. GENTLECATH GLIDE; CATHETER, UROLOGICAL
Model Number 421570
Medical Device Problem Code Unsealed Device Packaging (1444)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported " the catheter tip is sealed with sealing of the primary package.".
 
Additional Manufacturer Narrative
Mdr 3005778470-2023-00339 / device 1 of 2.A1: sex: female.Based on the available information, this event is deemed to be a serious injury.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number reporting site: (b)(6).Manufacturing site: 3005778470.
 
Event or Problem Description
To date no additional patient or event details have been received.
 
Additional Manufacturer Narrative
The picture related to the complaint were provided and evaluated.The picture shows the pouch from back side therefore the defect is invisible and cannot be confirmed.The issue on the product is detectable during production.100% visual inspection with focus on the issue is carried out.Lot # 2a04342 was packed in february 2022 on packaging machine p006, total lot amount (b)(4) pcs.Review of the dhr lot 2a04342 showed that all relevant tests required during the manufacturing and packaging process and final product release had been fulfilled.No nonconformity related to the issue reported had been registered during the packaging process of the mentioned lot.During complaint review, the increased number of complaints related to the issue - catheter squeezed in welding packaging, has been observed previously.Capa tw (b)(4) has been open to investigate the issue.Within the capa as immediate action operators were retrained in may 2023 on visual inspection that is focused on the reported defect.Was determined that cpm slightly increased, but the incidence of defect occurrence is not high.Lot in question was produced before the retraining was carried out.No harm was reported.The defect is visible and was detected before use.The corrective action implemented previously, that covered implementation of guides under (b)(4), did not ensure 100% help to hold catheters on the right place in the cavities.Only reduce potential risk of catheters squeezing in weld.One another (b)(4) of this nature has been received on the lot.(b)(4).The following conclusion was made on the crb meeting: ¿the defect occurrence is small in each complaint.The defect is clearly visible and was detected by users before use.No harm was reported.According to ifu 1719466:.¿ do not use the device if the packaging or the water sachet is damaged or open prior to use and dispose of the device according to local regulations.No further actions are required at this stage.The issue will be continued to be monitored.In case of increased trend, the issue will be submitted to crb.¿should additional information become available, a follow-up report will be submitted.Fda registration number.Reporting site: 1049092.Manufacturing site: 3005778470.

Brand Name
GENTLECATH GLIDE
Common Device Name
CATHETER, UROLOGICAL
Manufacturer (Section D)
UNOMEDICAL S.R.O.
priemyselny park 3,
michalovce 07101
LO  07101
Manufacturer (Section G)
UNOMEDICAL S.R.O.
priemyselny park 3,
michalovce 07101
LO   07101
Manufacturer Contact
pamela meadows
7815 national service road
suite 600
greensboro, NC 
3365424679
MDR Report Key18185034
Report Number3005778470-2023-00339
Device Sequence Number17803916
Product Code KOD
UDI-Device Identifier30768455143567
UDI-Public30768455143567
Combination Product (Y/N)N
PMA/510(K) Number
K181206
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date12/01/2024
Device Model Number421570
Device Lot Number2A04342
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/20/2023
Supplement Date Received by Manufacturer12/06/2023
Initial Report FDA Received Date11/21/2023
Supplement Report FDA Received Date12/12/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/26/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown